MathSciNet Relay Station
MathSciNet bibliographic data
MR753407 32F20 (35H05 58G05)
Nacinovich, M. Poincaré lemma for tangential Cauchy-Riemann complexes. Math. Ann. 268 (1984), no. 4, 449–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement